# SDR C2XA02IA016

- Difficulty date: January 25, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120ER
- Aircraft serial: 120182
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 12038594001
- Part serial: 120074R
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3581 - DURING APPROACH INTO IAH THE CREW  COULD NOT GET THE LANDING GEAR EXTENDED.  ON THE THIRD ATTEMPT THE GEAR EXTENDED AND THE AIRCRAFT LANDED AT IAH WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL HANDLE.  THE GEAR SYSTEM OPERATIONALLY CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
